MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
The autopulse platform (sn (b)(4)) displayed "system error, out of service, revert to manual cpr ".It is unknown where the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
The device associated with this complaint has been received, however, the investigation is pending.A follow-up report will be filed when the investigation has been completed.
 
Additional Manufacturer Narrative
The customer's reported complaint of the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr" error message" was confirmed during the functional testing and based on the archive data review.The root cause for the system error was due to the defective processor board, as a result of the normal wear and tear of the platform.The autopulse platform is a reusable device and was manufactured in february 2014 and is almost 8 years old, beyond the expected service life of 5 years.Upon visual inspection, unrelated to the reported complaint, noticed a head restraint wire was cut.The patient head restraint wire could have been cut to free the patient from the platform or the user could have been lifting the platform by holding the head restraints.Missing head restraints do not render the autopulse platform non-functional.The noted physical damage to the top cover appeared to be the characteristic of user mishandling.In addition, unrelated to the reported complaint, the top cover was observed cracked.This physical damage was likely due to user mishandling, such as a drop.The top cover needs to be replaced to address the damages.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering up the device.Therefore, the reported complaint was confirmed.The defective processor board (pca) needs to be replaced to remedy the fault.The archive data review showed the occurrence of system error - user advisory (ua) 132 (internal watchdog timeout) on the customer's reported event date, thus confirming the reported complaint.Waiting for customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave,
san jose, CA 95131
4084192922
MDR Report Key13083218
Report Number3010617000-2021-01219
Device Sequence Number12092110
Product Code DRM
UDI-Device Identifier00849111000574
UDI-Public00849111000574
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date12/24/2021
Supplement Report FDA Received Date01/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown